# SDR FDEA202104150974

- Difficulty date: April 15, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7433513
- Condition: Worn
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT APROX STA 1640 RBL 47.50 WORN (MARKED) REMOVED WORN SEAT TRACK SECTION AND SPLICED IN NEW SECTION OF SEAT TRACK . REF.   SRM 53-70-00 FIG. 1 VOL.1 AND FEDEX DRAWING SR10-53-002.
